# SDR 05FDEA04254

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 950f-970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON KEELBEAM BS 950F-970 STR 29 LT.  REMOVED CORROSION AND RESTORED TO NORMAL ON THE KEEL BEAM BS 950F-970 STR 29   LT IAW DWG #SR27-53-013-REV A.
